# SDR SWAA2025102728368

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8855Q
- Make and model: Boeing 737-8
- Aircraft serial: 67495
- Aircraft time: 8,804 hours, 4,807 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF; RIGHT GEAR TRANSIT LIGHT WOULD NOT EXTINGUISH.   OK TO CONT PER MEL 32-30-01. SP1. MDDR# 290073. GEAR PINS REMAIN INSTALLED PER MEL. PIN FLAGS REMOVED AND SAFETIED.  REMOVED AND REPLACED RT MAIN GEAR DOWNLOCK ACTUATOR IAW AMM 32-32-51. LEAK CHECK GOOD. OPS CHECK GOOD AT THIS TIME.
